MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VA-LCKNG SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 12MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM VA-LCKNG SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 12MM; PLATE,FIXATION,BONE
Model Number 02.130.212
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during open reduction internal fixation of the hand, the five (5) variable angle locking screws would not lock in the variable angle strut plate.The surgeon then had to remove the plate and choose a different plate to complete the surgery.The two (2) screws which the variable angle locking screws were tried in the same compromised hole of variable angle strut plate.While, the three (3) other screws were wasted after the surgeon requested new screws for the new plate.The surgeon felt the screw heads were compromised and did not want to damage the new plate.There was a surgical delay of ten (10) minutes.Procedure was successfully completed.Patient status and outcome were successful after an alternative plate was used.This complaint involves six (6) devices.This is report 6 of 6 for (b)(4).

Brand Name
1.5MM VA-LCKNG SCREW SLF-TPNG WITH T4 STARDRIVE RECESS 12MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9913244
Report Number2939274-2020-01669
Device Sequence Number16982866
Product Code HRS
UDI-Device Identifier10886982044662
UDI-Public(01)10886982044662
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.130.212
Device Catalogue Number02.130.212
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2020
Initial Report FDA Received Date04/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;